# SDR SWAA2024091232063

- Difficulty date: August 30, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - FCB BAFFLE SUPPORT BRACKET CRACKED; BS 400; LBL 24.75; WL 156. FOUND DURING REQUEST TO INSTALL BAFFLE. (MARKED WITH PICTURES ATTATCHED)<[01] BAFFLE SUPPORT BRACKET IT'S OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART PER SRM 51-10-02 PAR 9.;[02] REMOVED AND REPLACED BAFFLE SUPPORT BRACKET AT FCB BS 400 TO BS 401 ; LBL 24.75;WL 156 PER SRM 51-40-02 AND DWG:143A7505;ID:0081;REV:-;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2
